Kato’s inequality for magnetic relativistic Schrödinger operators

Fumio Hiroshima, Takashi Ichinose, József Lőrinczi

研究成果: ジャーナルへの寄稿記事

6 引用 (Scopus)

抄録

Kato’s inequality is shown for the magnetic relativistic Schrödinger operator HA, m defined as the operator-theoretical square root of the self-adjoint, magnetic nonrelativistic Schrödinger operator (–i∇–A(x))2 + m2 with an (formula Presented) loc vector potential A(x).

元の言語英語
ページ(範囲)79-117
ページ数39
ジャーナルPublications of the Research Institute for Mathematical Sciences
53
発行部数1
DOI
出版物ステータス出版済み - 1 1 2017

Fingerprint

Operator
Vector Potential
Square root

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Kato’s inequality for magnetic relativistic Schrödinger operators. / Hiroshima, Fumio; Ichinose, Takashi; Lőrinczi, József.

:: Publications of the Research Institute for Mathematical Sciences, 巻 53, 番号 1, 01.01.2017, p. 79-117.

研究成果: ジャーナルへの寄稿記事

@article{7d0a83defaa64a308879e027cab87b52,
title = "Kato’s inequality for magnetic relativistic Schr{\"o}dinger operators",
abstract = "Kato’s inequality is shown for the magnetic relativistic Schr{\"o}dinger operator HA, m defined as the operator-theoretical square root of the self-adjoint, magnetic nonrelativistic Schr{\"o}dinger operator (–i∇–A(x))2 + m2 with an (formula Presented) loc vector potential A(x).",
author = "Fumio Hiroshima and Takashi Ichinose and J{\'o}zsef Lőrinczi",
year = "2017",
month = "1",
day = "1",
doi = "10.4171/PRIMS/53-1-3",
language = "English",
volume = "53",
pages = "79--117",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - Kato’s inequality for magnetic relativistic Schrödinger operators

AU - Hiroshima, Fumio

AU - Ichinose, Takashi

AU - Lőrinczi, József

PY - 2017/1/1

Y1 - 2017/1/1

N2 - Kato’s inequality is shown for the magnetic relativistic Schrödinger operator HA, m defined as the operator-theoretical square root of the self-adjoint, magnetic nonrelativistic Schrödinger operator (–i∇–A(x))2 + m2 with an (formula Presented) loc vector potential A(x).

AB - Kato’s inequality is shown for the magnetic relativistic Schrödinger operator HA, m defined as the operator-theoretical square root of the self-adjoint, magnetic nonrelativistic Schrödinger operator (–i∇–A(x))2 + m2 with an (formula Presented) loc vector potential A(x).

UR - http://www.scopus.com/inward/record.url?scp=85013491993&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85013491993&partnerID=8YFLogxK

U2 - 10.4171/PRIMS/53-1-3

DO - 10.4171/PRIMS/53-1-3

M3 - Article

VL - 53

SP - 79

EP - 117

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 1

ER -